72 Agege Motor Road, Alakara, Mushin.
Tel: 01-81507361, 2663986, 234-8033018912, 08033054541
Dexcel Ltd, A Dexon Company, Or-Akiva, P.O.B. 50, Hadera 38100, Israel.
Dosage Form, Composition & NAFDAC Registration Number (NRN)
Tablet 75 (NRN: 04-7193): Each enteric coated caplet contains: Acetylsalicyclic acid 75 mg.
Inactive ingredients: Lactose 101 mg, microcrystalline cellulose, methacyclic acid-ethyl acrylate copolymer (1:1) dispersion 30%, maize starch, talc, stearic acid, triethyl citrate, colloidal anhydrous silica.
Pack size: 28's.
Micropirin is a salicylate non-steroidal anti-inflammatory drug (NSAID) which inhibits platelet aggregation (according to physician's instructions).
Micropirin inhibits platelet aggregation and is used for the primary prevention of coronary heart disease in patients at high risk (≥5% risk over a five year period) and the secondary prevention of thrombotic cerebrovascular or cardiovascular disease.
Hypersensitivity to one of its ingredients or to other medicines from the same group.
Do not use in patients suffering from ulcers in the digestive system (stomach and small intestine) coagulation problems or from the syndrome of asthma in combination with rhinitis and nasal polyps.
Do not use Micropirin in children or adolescents under 20 years of age suffering or recovering from illness accompanied by fever such as influenza, chicken pox (for fear of Reye's syndrome)
Do not use this medicine without consulting your physician before commencing treatment; if you are pregnant or breastfeeding (it is not advisable to take Micropirin in the last trimester of pregnancy or if you are breastfeeding), if you suffer or have suffered in the past from impaired function of the respiratory system (e.g. asthma), the heart and/or vascular system, hypertension, the liver, the kidney/urinary tract, the digestive system, the blood system or from nasal polyps. If you think you may be dehydrated (e.g. feeling thirsty with a dry mouth).
It is recommended to minimize alcohol consumption during the treatment with Micropirin. Do not use Micropirin for children or adolescents without consulting your physician.
Do not take this medicine for at least 5 days prior to any surgery (including dental surgery) unless otherwise directed by your physician.
Do not use this medicine frequently or for a period longer than 10 consecutive days without consulting your physician. During prolonged treatment with this medicine or during treatment at high doses, you must undergo blood, liver and kidney function tests.
If you are sensitive to any type of food or medicine, inform your physician before taking this medicine. If you consume 3 or more alcoholic beverages per day, consult your physician as to whether you should take this medicine or use another preparation for relieving pain or reducing fever since this medicine may cause stomach bleeding.
Other medicines with pain relieving activity; antinausea medicines; medicines for treating digestive system problems (e.g. antacids and histamine receptor blockers); other medicines containing acetylsalicyclic acid, medicines that cause changes in urine acidity (e.g. high doses of antacids); anticoagulants, antidiabetics, antigout medicines, steroids, ascorbic acid; acetazolamide; valproic acid and phenytoin; zidovudine; methotrexate, antibiotics, beta blockers, vasodilators of the ACE inhibitors type and diuretics.
In addition to the desired effect of the medicine, some side effects may occur during treatment, such as nausea and vomiting, mild abdominal pain, heartburn. These side effects usually disappear within a short time following a period of adjustment to the medicine, however, consult your physician if they continue or are bothersome.
Side effects requiring special attention: Dizziness, weakness, skin rash or irritation, changes in hearing ( in cases of overdose), blood in your vomit, troubled breathing, swelling of the face, bloody or black stools, severe abdominal pain, kidney stones (sharp pain in the area of the kidneys or in the abdomen, frequent or difficult urination) (rare); discontinue treatment and contact your physician. Ringing in the ears, asthma.
Dosage & Administration
The recommended dosage for adults over 20 years of age unless otherwise instructed by the physician is: one tablet/caplet once daily.
This medicine is not intended for use in children and adolescents under 20 years of age.
Do not exceed the recommended dosage.
If you have forgotten to take a dose at the specified time, take it as soon as you remember but never take two doses together.
Directions for use: Micropirin should be taken whole once daily, with a full glass of water. Do not lie down for 15-30 minutes after taking Micropirin.
Do not halve, do not break or chew the tablet/caplet. Wait two hours between taking Micropirin and taking an antacid for heartburn
Do not keep the medicine in your mouth for more than the time required for swallowing.
Store in a cool and dry place (not in the refrigerator).